Pacific Journal of Mathematics

Simplified proofs of ``Some Tauberian theorems'' of Jakimovski: Addendum and corrigendum.

C. T. Rajagopal

Article information

Source
Pacific J. Math., Volume 7, Number 4 (1957), 1727.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043244

Mathematical Reviews number (MathSciNet)
MR0092884

Zentralblatt MATH identifier
0081.05601

Subjects
Primary: 40.0X

Citation

Rajagopal, C. T. Simplified proofs of ``Some Tauberian theorems'' of Jakimovski: Addendum and corrigendum. Pacific J. Math. 7 (1957), no. 4, 1727. https://projecteuclid.org/euclid.pjm/1103043244


Export citation

See also

  • Note on : Amnon Jakimovski. Some Tauberian theorems. Pacific Journal of Mathematics volume 7, issue 1, (1957), pp. 943-954.
  • Orig : C. T. Rajagopal. Simplified proofs of ``Some Tauberian theorems'' of Jakimovski. Pacific Journal of Mathematics volume 7, issue 1, (1957), pp. 955-960.